# SDR AMTA200700464

- Difficulty date: September 27, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211524B4
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 5165744
- Part serial: 38051
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE R4 DOOR ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK @ SEAT ROW 32 IAW MM 33-51-03, OPS CHECKS GOOD.  (K)
